Within the past 36 hours, North Haven Police and Fire has responded to three opioid overdoses. Such a spike indicative of an unusually pure batch and/or a mix with other components which enhance the effects.

The first incident occurred on 6/10/2015 at 8:47 p.m. at the intersection of Quinnipiac Avenue and Montowese Avenue. A 51-year-old female was found suffering from an overdose and administered Narcan by medical personnel. She regained conscious and transported to the hospital. The second overdose occurred nearly two hours later in the 200 block of Quinnipiac Avenue. A 29-year-old male was transported to the hospital for a suspected heroin overdose. The third event occurred on 6/12/2015 at 9:21 a.m. at a residence in the northern section of town. A 21-year-old male was found unresponsive upon the arrival of police and fire personnel. Narcan was administered and the subject regained conscious and transported to the hospital.

Some evidence has been recovered however; no specific logo or package branding has been identified at this time. Detectives have commenced an investigation and the public is encouraged to provide tips via Crime Tips on our website or by phone at 203-239-1617.

Additional information regarding Narcan can be accessed at http://www.ct.gov/dmhas/cwp/view.asp?q=509650